# SDR E81RJW3022512

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N390JV
- Make and model: Raythn 390
- Aircraft serial: RB129
- Aircraft time: 1,258 hours, 1,097 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8221109016
- Part serial: 13HPW
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,258 hours, 1,097 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INVESTIGATED REPORT OF RT (COPILOT'S) SIDE PITCH TRIM FAIL INDICATION.  ALSO SHOWING RED "X" INDICATIONS FOR AIRSPEED, ALTITUDE, AND VERTICAL SPEED. ALTITUDE PRESELECT TURNS RED, THEN BLUE.  REPLACED NR 2 AIR DATA COMPUTER WITH AN O/H UNIT, DISPLAY INDICATIONS NORMAL. RECOMMEND MFG SERVICE FACILITY INVESTIGATE AT TEAR-DOWN TO DETERMINE IF INTERNAL COMPONENT FAILURE OR WATER CONTAMINATION.  SB 34-3972, MODIFICATION OF NR 2 AIR DATA COMPUTER PLUMBING, WAS PREVIOUSLY COMPLIED WITH.
